Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A method for the solution of certain non-linear problems in least squares


Author: Kenneth Levenberg
Journal: Quart. Appl. Math. 2 (1944), 164-168
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/10666
MathSciNet review: 10666
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10666
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society